Hail, Wilson
- When
- June 15, 1:50 PM EST
- Where
- Wilson County, 1.32 mi E of Black Creek
- Measured
- 1 in hail
- Reported by
- County Official
- Coordinates
- 35.627, -77.907
Quarter-size hail reported at Howard Burton and Wood Ridge Road.
Differential heating along the southern periphery of a convective cluster over southeastern Virginia served as a focus for scattered convection across the|Piedmont and Coastal Plain.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RAH wrote it up.
Differential heating along the southern periphery of a convective cluster over southeastern Virginia served as a focus for scattered convection across the|Piedmont and Coastal Plain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before the first event at Jun 15, 10:25 AM EST, 3 hours 25 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1125 AM EDT MON JUN 15 2009 .SYNOPSIS... A SERIES OF UPPER LEVEL DISTURBANCES WILL CROSS OUR REGION THROUGH MIDWEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1040 AM MONDAY... AN ACTIVE AND COMPLEX WEATHER PATTERN WILL BEGIN TODAY. TODAY: EXPECT INITIAL WEAK MCS OVER SOUTHEASTERN VA TO CONTINUE ESE/WRD TOWARD THE COAST. THE TRAILING OUTFLOW AND ASSOCIATED WIDESPREAD CLOUD COVER-INDUCED DIFFERENTIAL DIABATIC SURFACE HEATING BOUNDARY ALONG THE SOUTHERN PERIPHERY OF THE CONVECTIVE CLUSTER... SHOULD BECOME A FOCUS FOR CONVECTION ACROSS THE NORTHERN PIEDMONT AND COASTAL PLAIN. INDEED THERE HAS BEEN A RECENT UPSWING IN CONVECTIVE INTENSITY TO THE SW OF THE MCS... INVOF SOUTH HILL AND EMPORIA VA AT 14Z. THIS ACTIVITY MAY REMAIN SUB-SEVERE AND EVEN WEAKEN WITH EASTWARD EXTENT WHERE A SOMEWHAT COOLER AND DRIER/STABLE ENE LOW LEVEL FLOW PERSISTS. THE DIFFERENTIAL HEATING STRATUS AND FOG BOUNDARY WHICH STRETCHED ROUGHLY ALONG US HWY 1 MAY ALSO SERVE AS A FOCUS FOR CONVECTION THROUGH EARLY AFTERNOON... PARTICULARLY WHERE THE EASTERN CLOUD EDGE INTERSECTS THE AFOREMENTIONED MCS OUTFLOW. ATTENTION WILL THEN TURN TOWARD THE SMALL CONVECTIVE CLUSTER OVER THE NORTHERN NC MOUNTAINS... WHICH HAS DEVELOPED AHEAD OF A SUBTLE MID LEVEL IMPULSE AND ATTENDANT MID LEVEL JET JUST UPSTREAM OF THE CENTRAL APPALACHIANS PER MORNING WV IMAGERY LOOPS AND SAMPLED WNW 40 KT SPEED MAX PER THE 12Z BNA RAOB. THIS CLUSTER AND POSSIBLE ADDITIONAL SHOWERS AND THUNDERSTORMS -- WHICH MAY INITIATE IN LOW LEVEL CONFLUENT FLOW WITHIN THE DEVELOPING PRIMARY INSTABILITY AXIS OVER W-CENTRAL NC -- ARE EXPECTED TO GROW UPSCALE INTO SEVERAL MULTI-CELL CLUSTERS OR PERHAPS ONE MORE DOMINANT FORWARD PROPAGATING MCS TODAY. THIS ACTIVITY WILL PROVIDE THE PRIMARY SEVERE WEATHER THREAT TODAY... WHICH SHOULD BE IN THE FORM OF DMGG STRAIGHT LINE WINDS OWING TO SUFFICIENTLY STEEP LOW LEVEL LAPSE RATES 7.5 C/KM AND MODEST MID LEVEL FLOW ATTENDANT THE MID LEVEL JET. THE GREATEST DMGG WIND THREAT WITH ANY CLUSTER SHOULD OCCUR ON THE SE TO SSE FACING PORTIONS OF THE ASSOCIATED OUTFLOW... WHERE... 1) STORM RELATIVE FLOW WILL BE MAXIMIZED OWING TO A SIGNIFICANT S TO E COMPONENT TO THE ALBEIT RELATIVELY LIGHT SURFACE WINDS AND 2) THOUGH NOT PARTICULARLY STRONG... THE 15-20 KTS OF NW FLOW AT H7 WILL FAVOR PREFERENTIAL CELL GROWTH/MAINTENANCE. PREVIOUSLY FORECAST HIGH TEMPERATURES GENERALLY IN THE MIDDLE TO UPPER 80S ACCEPTED. TONIGHT: EARLIER CONVECTION MAY BE ONGOING AS IT PROPAGATES SOUTHEASTWARD THROUGH EARLY THIS EVENING... WITH AT LEAST TEMPORARY SUBSIDENCE AND DIMINISHED PRECIPITATION CHANCES FOR A TIME THEREAFTER. HOWEVER... A S/W TROUGH ALOFT OVER THE CENTRAL PLAINS THIS MORNING -- THIS ONE CENTERED CLOSER TO THE TROPOPAUSE -- IS FORECAST TO ROUND THE GOM RIDGE ALOFT AND DIVE ESE/WRD FROM THE WESTERN TN VALLEY THIS EVENING TO THE SAVANNAH BASIN BY TUESDAY MORNING. THIS FEATURE... IN CONJUNCTION WITH THE DEVELOPMENT OF A WEAK ESE/RLY LLJ OVER SOUTHERN NC... MAY PROVIDE FOR RENEWED/CONTINUED SHOWER AND THUNDERSTORM ACTIVITY CENTERED TOWARD THE GSP CWA... WHICH MAY EXTEND NORTHEASTWARD INTO THE SOUTHERN PIEDMONT AND WESTERN SANDHILLS OF CENTRAL NC. ANY OVERNIGHT CONVECTION SHOULD BE SUB-SEVERE AND STRONGEST TO THE SW... WHERE THE NOCTURNALLY WEAKENED INSTABILITY AXIS SHOULD BE SHUNTED FURTHER SW/WRD OWING TO A 1020 MB SURFACE HIGH RIDGING DOWN THE MID ATLANTIC COAST. OVERNIGHT LOWS GENERALLY 65 TO 70 DEGREES EXPECTED. THE FLASH FLOOD POTENTIAL THROUGH TONIGHT SEEMS LOW... GIVEN THE STRENGTH OF THE WINDS ALOFT AND EXPECTED STEADY MOVEMENT OF CONVECTION. NONETHELESS SOME LOCATIONS MAY RECEIVE IN EXCESS OF ONE INCH OR MORE IF ONE CONSOLIDATED FORWARD PROPAGATING MCS DEVELOPS... AND MAINTAINS A LARGE TRAILING STRATIFORM AREA OF PRECIPITATION AND RESULTANTLY PROLONGS STEADY LIGHT-MODERATE RAINFALL. MORE THIS AFTERNOON ON THE POSSIBLE OCCASIONAL PRECIPITATION THROUGH MID WEEK... BUT AT THIS TIME IT WOULD APPEAR THAT ONLY VERY LIGHT RAIN OR SHOWERS MAY OCCUR OVER CENTRAL NC UNTIL THE A RELATIVELY COOL AND STABLE LOW LEVEL AIRMASS IS ERADICATED LATER WEDNESDAY... WHICH WOULD MITIGATE ANY FLOOD THREAT. -MWS && .SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/... AS OF 330 AM MONDAY... COMPLEX FORECAST CONTINUES TUESDAY THROUGH THURSDAY. UPPER LEVEL RIDGE AXIS OVER THE SOUTH CENTRAL US... ALLOWING FOR AN ACTIVE NORTHWEST FLOW TO CONTINUE OVER OUR AREA. MEANWHILE SURFACE HIGH PRESSURE WILL TRACK ACROSS THE GREAT LAKES REGION INTO THE NORTHEAST AND EVENTUALLY OFFSHORE BY TUESDAY NIGHT. THIS AREA HIGH PRESSURE IS FORECAST TO BUILD SOUTH AND INTO OUR AREA... ALLOWING A SUMMERTIME HYBRID CAD EVENT TO DEVELOP. THIS WILL CREATE A FAVORABLE SCENARIO FOR A FOCUS FOR SHOWERS AND ISOLATED THUNDERSTORMS... ESPECIALLY AS CONTINUED REMNANT MCS ACTIVITY TRACK ACROSS THE AREA. FOR NOW WILL KEEP POPS IN THE HIGH CHANCE CATEGORY FOR TUESDAY INTO TUESDAY NIGHT. HOWEVER... MODELS HAVE BEEN A LITTLE INCONSISTENT TO SAY THE LEAST WITH WHEN THE BEST CHANCES FOR PRECIP ARE GOING TO BE. WITH THAT SAID... POPS WILL LIKELY NEED TO BE RAISED TO THE LIKELY OR CATEGORICAL CATEGORY IN LATER SHIFTS FOR SOMETIME TUESDAY AND/OR TUESDAY EVENING... AND DEPENDING ON RAINFALL AMOUNTS FROM TODAY AND TONIGHT... A FLASH FLOOD WATCH MAY BE NEEDED. HIGH TEMPS ON TUESDAY WILL BE WELL BELOW NORMAL AS WELL... GIVEN THE AFOREMENTIONED SETUP. EXPECT HIGH TO RANGE FROM THE MID 70S ACROSS THE NORTH TO LOWER 80S IN THE SOUTH. THESE TEMPS MAY STILL BE TO WARM. HOWEVER... WITH A LOT OF UNCERTAINTY REMAINING IN THE FORECAST WILL NOT GO ANY LOWER AT THIS TIME. OVERNIGHT LOWS ON TUESDAY NIGHT/WEDNESDAY MORNING ARE EXPECT TO BE IN THE LOWER TO MID 60S... WITH CONTINUED CHANCES FOR SHOWERS AND ISOLATED THUNDERSTORMS. WEDNESDAY THROUGH THURSDAY NIGHT... THE GFS ATTEMPTS TO DEVELOP AN AREA OF LOW PRESSURE ALONG THE REMAINING WEDGE BOUNDARY NEAR THE NC/SC BORDER AND TRACKING OFFSHORE AND INTENSIFYING IT WEDNESDAY INTO WEDNESDAY NIGHT. THIS WOULD ALLOW NORTHERLY FLOW CONTINUE OVER THE AREA THROUGH THURSDAY... ALONG WITH CONTINUED COOL TEMPS. HOWEVER... THE EC AND NAM DO NOT SUPPORT THIS.. AND ARE PREFERRED BY HPC. THUS... WILL TREND THE FORECAST TOWARDS THE NAM AND EC... WHICH SHOWS SURFACE FLOW BECOMING SOUTHEASTERLY... WHILE A STRONG UPPER LEVEL RIDGE REMAINS PARKED OVER THE SOUTH CENTRAL US. EXPECT HIGH TEMPS ON WEDNESDAY TO BE IN THE UPPER 70S TO LOWER 80S. LOWS ARE EXPECT TO BE IN THE MID TO UPPER 60S FOR THURSDAY MORNING. HEIGHTS ALOFT BEGIN TO INCREASE ON THURSDAY AS THE STRONG MID/UPPER LEVEL HIGH BUILDS INTO THE AREA... ALLOWING THICKNESS VALUES TO INCREASE TO AROUND 1425 METERS IN THE WEST BY THURSDAY AFTERNOON. THUS.. HAVE INCREASED HIGHS INTO THE MID TO UPPER 80S. IF THIS TREND CONTINUES HIGHS WILL LIKELY NEED TO BE INCREASED FURTHER. POPS DURING THIS TIME FRAME SHOULD BEGIN TO TREND TO MORE OF A DIURNAL TREND... WITH CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS. && .LONG TERM /FRIDAY THROUGH MONDAY/... AS OF 1125 AM MONDAY... UPPER LEVEL PATTERN DURING THE EXTENDED PERIOD IS DRIVEN BY A PERSISTENT RIDGE OVER THE NORTHERN GULF OF MEXICO AND A GENERAL W TO NW FLOW ALOFT OVER THE CAROLINAS. A SURFACE BOUNDARY/WARM FRONT IS EXPECTED TO PERSIST ACROSS THE REGION ON THURSDAY BEFORE LIFTING NORTH ON FRIDAY ALLOWING A HOT AIRMASS TO MOVE INTO THE REGION. A SIGNIFICANT SHORT WAVE TROF WILL MOVE ACROSS THE GREAT LAKES ON SATURDAY AND INTO THE NORTHEAST SUNDAY WITH AN ASSOCIATED COLD FRONT MOVING INTO THE CAROLINAS ON SUNDAY AND THEN STALLING NEAR THE COASTAL REGION ON MONDAY. NWP GUIDANCE ON FRIDAY IS CONSISTENT IN HIGHLIGHTING A NORTHWARD ADVANCING WARM FRONT ACROSS THE MID ATLANTIC. TIMING OF THIS FEATURE IS PROBLEMATIC AS IT SHOULD PROVIDE SUFFICIENT FORCING FOR SCT CONVECTION WILL INCLUDE SLIGHT CHC POPS...ESPECIALLY IN THE NORTH. LOW LEVEL FLOW BEHIND THE FRONT WILL INCREASE AND BECOME SOUTHWESTERLY SUPPORTING A NOTABLE INCREASE IN TEMPERATURES. LOW LEVEL THICKNESSES REACH THE 1420-1425M RANGE ON FRIDAY MORNING SUPPORTING MAX TEMPERATURES WELL ABOVE NORMAL IN THE LOWER TO MID 90S....HOT CONTINUED HOT ON SATURDAY WITH LOW LEVEL THICKNESSES REACHING THE 1425-1430M RANGE AT 12Z SAT. SHOULD SEE A LEE TROF DEVELOP BUT CONVECTIVE CHC LOOK LIMITED WITH FAIRLY DRY ATMOS AND WARMING MID LEVELS. HIGHS WILL LIKELY BE A DEG OR TWO WARMER THEN FRI WITH MAXES IN THE MID 90S IN MOST LOCATIONS WITH A FEW SPOTS IN THE UPPER 90S. COLD FRONT ASSOCIATED WITH SHORTWAVE MOVING ACROSS THE NORTHEAST REACHES THE APPALACHIANS LATE SAT AND THEN CROSSES CENTRAL NC ON SUN. WOULD BE SURPRISED TO SEE FRONT COMPLETELY CLEAR THE FORECAST AREA ON SUNDAY INTO MONDAY WITH UPPER LEVEL RIDGE AXIS EXTENDED EAST ACROSS THE GULF AND FL PENINSULA. WILL INCLUDE LOW CHC POPS ON SUNDAY AND SLIGHT CHC POPS IN THE EAST ON MON. GFS INDICATED A PRETTY GOOD CAP AHEAD OF THE FRONT WITH H5 TEMPS OF -5 DEG C AT 00Z SUN. TEMPS SHOULD BE A FEW DEGREES COOLER EACH DAY AS SLIGHTLY COOLER AIRMASS MOVES INTO THE REGION BEHIND THE FRONT AND CLOUD COVER INCREASE. -BLAES && .AVIATION /12Z MONDAY THROUGH FRIDAY/... AS OF 720 AM MONDAY... FOG HAS BECOME WIDESPREAD MVFR ACROSS THE CWA... WITH SOME EARLIER SHORT-LIVED IFR/LIFR CONDITIONS. THIS FOG SHOULD SLOWLY MIX OUT THROUGH 14Z WITH HEATING... ALTHOUGH THIS DISSIPATION WILL BE SLOWED BY LIGHT BOUNDARY LAYER WINDS. OTHERWISE... VFR CONDITIONS ARE GENERALLY EXPECTED INTO TONIGHT... WITH SCATTERED TO BROKEN CLOUDS WITH BASES PRIMARILY AOA 5000 FT AGL... THEN CIGS/VSBYS ARE EXPECTED TO DROP TO PREVAILING IFR. THE RISK OF SCATTERED TO NUMEROUS STORMS WILL INCREASE GRADUALLY THIS AFTERNOON THROUGH TONIGHT... AND THESE STORMS WILL BRING THE POTENTIAL FOR LOCALLY STRONG GUSTY WINDS... HEAVY RAIN... LIGHTNING... AND BRIEF MVFR OR IFR CONDITIONS. GREAT UNCERTAINTY REGARDING TIMING PRECLUDES PLACING PREVAILING OR TEMPO THUNDER IN THE CENTRAL NC TERMINAL FORECASTS... HOWEVER IT IS LIKELY THAT EACH TERMINAL SITE WILL EXPERIENCE A THUNDERSTORM NEARBY OR AT THE SITE BEFORE 12Z TUESDAY MORNING. A WEAK FRONT WILL HOLD ACROSS WRN AND SRN NC THROUGH TONIGHT... AND WEAK MID LEVEL SHORTWAVE TROUGHS TRACKING ATOP THE FRONT COMBINED WITH AN INCREASINGLY UNSTABLE ATMOSPHERE AND A STRONG NORTHWESTERLY UPPER JET PASSING JUST TO OUR NE WILL PROMPT THE SHOWER/STORM DEVELOPMENT. TORRENTIAL DOWNPOURS ARE POSSIBLE THIS EVENING AND OVERNIGHT. LOOKING BEYOND EARLY TUESDAY MORNING... MVFR OR IFR CONDITIONS ARE LIKELY TO PERSIST THROUGH MUCH OF TUESDAY... AND MAY EXTEND THROUGH WEDNESDAY AS WELL AS A MOIST FLOW ALOFT RIDES UP AND OVER A NOSE OF COOL AIR PUSHING DOWN THE MIDATLANTIC COAST. IMPROVEMENT TO PREVAILING VFR IS EXPECTED FOR THURSDAY/FRIDAY. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS... NEAR TERM...MWS SHORT TERM...BSD LONG TERM...BLAES AVIATION...HARTFIELD
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 517 AM EDT MON JUN 15 2009 NCZ007>011-021>028-038>043-073>078-083>086-088-089-160930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 517 AM EDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY ACROSS CENTRAL NORTH CAROLINA AND CONTINUE INTO THE EVENING HOURS. SOME OF THESE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING... WITH DAMAGING WINDS AND HAIL TO THE SIZE OF PENNIES THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SERIES OF UPPER LEVEL DISTURBANCES ALOFT INTERACTING WITH THE MOIST AND UNSTABLE AIR MASS OVER CENTRAL NORTH CAROLINA WILL CAUSE PERIODS OF SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY. RAINFALL TOTALS BETWEEN ONE AND TWO INCHES ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS POSSIBLE. THIS AMOUNT OF RAIN IN A SHORT PERIOD OF TIME MAY LEAD TO LOCALIZED FLOODING. 77
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1244 PM EDT MON JUN 15 2009 NCZ026-027-151730- FRANKLIN-NASH- 1244 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS PARTS OF FRANKLIN AND NASH COUNTIES THROUGH 130 PM EDT... AT 1243 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BUNN...OR ABOUT 8 MILES SOUTHEAST OF LOUISBURG...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE SPRING HOPE. THE STORM WILL LIKELY PRODUCE BRIEFLY GUSTY WINDS OF 30 TO 40 MPH... ALONG WITH LOCALLY HEAVY RAIN AND SMALL HAIL. DANGEROUS LIGHTNING CAN BE EXPECTED AS WELL. IF A STORM MOVES NEARBY OR OVERHEAD... REMAIN INDOORS. REMEMBER THAT TREES OFFER NO PROTECTION FROM LIGHTNING. DJF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 158 PM EDT MON JUN 15 2009 NCZ023-151845- ALAMANCE- 158 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS ALAMANCE COUNTY THROUGH 245 PM EDT... AT 158 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SNOW CAMP...OR ABOUT 9 MILES SOUTH OF GRAHAM...MOVING SOUTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SNOW CAMP... SAXAPAHAW...SUTPHIN. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. VERY HEAVY RAIN UP TO AN INCH AN HOUR MAY ALSO BE EXPECTED. TDH
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 207 PM EDT MON JUN 15 2009 NCZ027-042-043-151845- JOHNSTON-NASH-WILSON- 207 PM EDT MON JUN 15 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS NASH...WILSON AND JOHNSTON COUNTIES THROUGH 245 PM EDT... AT 204 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SIMS...OR ABOUT 13 MILES SOUTH OF NASHVILLE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...NEW HOPE...WILSON... BLACK CREEK. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORM. HEAVY RAIN UP TO AN INCH AN HOUR SHOULD ALSO BE EXPECTED. WATCH FOR WATER PONDING ON ROADS. KEEP A CLOSE WATCH TO THE SKY IF YOU ARE OUTDOORS. DONT WAIT UNTIL RAIN BEGINS TO TAKE SHELTER. REMEMBER...LIGHTNING HAS BEEN KNOWN TO STRIKE UP TO 15 MILES FROM THE THUNDERSTORM CLOUD. GO TO YOUR CAR OR A BUILDING AT THE FIRST SIGN OF A STORM OR WHEN THUNDER IS HEARD. TDH
The Raleigh/Durham radar (KRAX), 53 km away, was scanning. The volume nearest the first event began at 18:49 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
Quarter-size hail reported at Howard Burton and Wood Ridge Road.
Several trees were snapped and a metal storage unit was blown approximately 150 yards in the Duck Ridge Subdivision.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2009Every state in 2009This day in weather historyWarnings in North Carolina, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 177788, 177790.